# SDR CA970210005

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 106055221
- Condition: Intermittent
- Location: Hyd Press
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF INFLIGHT 'THRUST REVERSER ISOLATION LIGHT' ILLUMINATED. LIGHT REMAINED ON UNTIL GEAR SELECTED DOWN THEN LIGHT OUT. UNABLE TO DUPLICATE, REPLACED HYDRAULIC PRESSURE SWITCHES.
